Damping of a soliton in a system of coupled equations for Langmuir and dispersive ion-acoustic waves

B. A. Malomed*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

Collisional damping of a soliton described by a system of two coupled nonlinear Schrodinger equations recently derived by Bhakta (1987) results in exponential growth of the soliton's width and, in a general case, violate the sech-like form of the soliton.

Original languageEnglish
Article number011
Pages (from-to)789-791
Number of pages3
JournalPlasma Physics and Controlled Fusion
Volume30
Issue number6
DOIs
StatePublished - 1988
Externally publishedYes

Fingerprint

Dive into the research topics of 'Damping of a soliton in a system of coupled equations for Langmuir and dispersive ion-acoustic waves'. Together they form a unique fingerprint.

Cite this